# SDR SWIA200312307

- Difficulty date: August 24, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 39,079 hours, 47,843 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH AUTOPILOT ENGAGED ON EITHER C/A OR F/O SIDE, AP MAKES UNCOMMANDED SLOW ROLL LEFT OR RIGHT.  AUTOPILOT FAIL LIGHT ON MAP DOES NOT ILLUMINATE.  REMOVED AND REPLACED THE AILERON AUTOPILOT SERVO IAW EMB120 MM 27-00-03.  AUTOPILOT OPS CHECK GOOD IAW MM 22-10-00.
